# SDR IPXA2020071755824

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 26,713 hours, 9,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EGRESS LIGHT WAS INOPERATIVE.  REPLACED THE LAMPS FOR THE EXTERIOR EMERGENCY ESCAPE LIGHT IAW AMM 33 51 16.  OPS CHECKED NORMAL.
